Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Non-integrability of some hamiltonians with rational potentials

Autor
Acosta-Humanez, P.; Acosta, P.; Blazquez, D.
Tipus d'activitat
Article en revista
Revista
Discrete and continuous dynamical systems. Series B
Data de publicació
2008-01
Volum
10
Pàgina inicial
265
Pàgina final
293
URL
http://hdl.handle.net/2117/2236 Obrir en finestra nova
Resum
In this paper we give a mechanism to compute the families of classical hamiltonians of two degrees of freedom with an invariant plane and normal variational equations of Hill-Schr\"odinger type selected in a suitable way. In particular we deeply study the case of these equations with polynomial or trigonometrical potentials, analyzing their integrability in the Picard-Vessiot sense using Kovacic's algorithm and introducing an algebraic method (algebrization) that transforms equations with transc...
Citació
Acosta-Humanez, P.; Blazquez-Sanz, D. Non-integrability of some hamiltonians with rational potentials. Discrete and Continuous Dynamical Systems Series B, 2008, vol. 10, p. 265-293.
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions

Participants

  • Acosta-Humanez, P  (autor)
  • Acosta Humanez, Primitivo Belen  (autor)
  • Blazquez Sanz, David  (autor)

Arxius